HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Finite rank intermediate Hankel operators on the Bergman space

Files in This Item:
pre437.pdf734.44 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83583

Title: Finite rank intermediate Hankel operators on the Bergman space
Authors: Nakazi, T. Browse this author
Osawa, T. Browse this author
Keywords: Hankel operator
finite rank
Bergman space
Issue Date: 1-Nov-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 437
Start Page: 1
End Page: 16
Abstract: Let L2 L2( D, rdrd0 / 1r) be the Lebesgue space on the open unit disc and L􀀁 = L2 n 1iol(D) be the Bergman space. Let P be the orthogonal projection of L2 onto L􀀃 and let Q be the orthogonal projection onto L! 0 = {g E L2 ; g EL􀀃, g(O) = O}. Then I -P 􀀖 Q. The big Hankel operator and the small Hankel operator on L􀀃 are defined as the following : For</> in L00 , H!i9(!) = (I - P)( </>f) and H;,mall(f) = Q( </>f) (f E L􀀃). In this paper, the finite rank intermediate Hankel operators between H!ig and H;,ma/1 are studied. We are working on the more general space, that is, the weighted Bergman space.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69187
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University